PMO OpenIR  > 太阳和太阳系等离子体研究团组
On the nonlinear statistical relation of solar radio spikes
Wang, DY ; Li, DY ; Fu, QJ ; Xia, ZG
1997
Source PublicationASTROPHYSICS AND SPACE SCIENCE
ISSN0004-640X
Volume246Issue:1Pages:129—140
AbstractBased on a modulation model of nonlinear parametric instability, some theoretical expectation of statistical relation of solar radio spikes have been obtained, It is shown that the modulation amplitude of spikes Delta S is approximately equal to the coherent flux of spikes S-c, excited by the electron cyclotron maser (ECM) instability; the repetition rate of spikes R is proportional to the square root of S-c; and the spikes phenomena can only display in the coherent emission with narrow frequency band. These theoretical expectation are consistent qualitatively with the present statistical relation and observational result of solar radio spikes.
KeywordElectron-cyclotron Maser X-ray-emission Millisecond Spikes Bursts Instabilities Saturation
Subject AreaAstronomy & Astrophysics
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8399
Collection太阳和太阳系等离子体研究团组
Recommended Citation
GB/T 7714
Wang, DY,Li, DY,Fu, QJ,et al. On the nonlinear statistical relation of solar radio spikes[J]. ASTROPHYSICS AND SPACE SCIENCE,1997,246(1):129—140.
APA Wang, DY,Li, DY,Fu, QJ,&Xia, ZG.(1997).On the nonlinear statistical relation of solar radio spikes.ASTROPHYSICS AND SPACE SCIENCE,246(1),129—140.
MLA Wang, DY,et al."On the nonlinear statistical relation of solar radio spikes".ASTROPHYSICS AND SPACE SCIENCE 246.1(1997):129—140.
Files in This Item:
File Name/Size DocType Version Access License
1997064On the nonlin(653KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, DY]'s Articles
[Li, DY]'s Articles
[Fu, QJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, DY]'s Articles
[Li, DY]'s Articles
[Fu, QJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, DY]'s Articles
[Li, DY]'s Articles
[Fu, QJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1997064On the nonlinear statistical relation of solar radio spikes.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.